Revista Matemática Iberoamericana


Full-Text PDF (343 KB) | Metadata | Table of Contents | RMI summary
Volume 15, Issue 1, 1999, pp. 59–91
DOI: 10.4171/RMI/250

Published online: 1999-04-30

Some Dirichlet spaces obtained by subordinate reflected diffusions

Niels Jacob[1] and René L. Schilling[2]

(1) University of Wales, Swansea, UK
(2) Technische Universität Dresden, Germany

No abstract available for this article.

No keywords available for this article.

Jacob Niels, Schilling René: Some Dirichlet spaces obtained by subordinate reflected diffusions. Rev. Mat. Iberoam. 15 (1999), 59-91. doi: 10.4171/RMI/250